Spotting whilst on the pill

Have any of you had spotting whilst on the pill? It's not really fresh blood although when I wipe there is sometimes red.

More browny discharge as if am about to come on or like towards the end of a period.

I'm due to finish the pill next Saturday 20th Feb - been taking it since the 4th feb .

Also, how did you feel the night before you did your pregnancy test?

1 Reply

oldest β€’ newest
  • Spotting is common on the pill - it's on the list of side effects. I had it too.

    I cheated and tested earlier than official date, I think I was 9 days after blastocyst transfer and was supposed to wait another 4 days. If I had waited, I would have been away from home and I wanted my husband with me when testing. My logic was that at 9 days after transfer, I would be 4 weeks pregnant and a hpt should pick it up. I tested again on official date and rang the clinic then with that result.

You may also like...